I have been getting periods few days earlier (24 th day) and my periods starts very slow - -3 days spotting and 4 days regular with a couple of days spotting again - overall 10 day long. Is this becuase of the Hypothyroid that I have been recently diagonised? I am on titrating dosage of thyroxine (started with 25 for 3 weeks, 37.5 for another 3 weeks and now on 50 mcg).
You don't mention your age, but it sounds like perimenopause to me???? Your doctor is doing the right thing...starting you off on a low dose and increasing you slowly. What I would have given to have had your doctor!
Well, menopause is a possibility then I guess. I know that for several years before menopause my cycle had shortened (interestingly enough to about 24 days), and I had elongated, spotty periods. Menopause is just a thought...it might be that when you get your levo dose stabilized, you'll go back to your normal cycle.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.